# SDR UPS05844933

- Difficulty date: July 20, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ATB - HYDRAULIC FLUID LOSS, EMERGENCY DECLARED.   FOUND LEFT MAIN GEAR DOWNLOCK BUNGEE CYLINDER PRESSURE LINE LEAKING/ DAMAGED. R/R LINE PER MM 30-12-2. SVCD HYD SYSTEM PER MM 12-30-01-3 LEAK CK O.K.
